Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian
 
Creator Aslanyan, Hayk T.
Gevorgyan, Amirjan L.
Grigoryan, Hayk A.
 
Subject infinitely based variety
torsion-free groups
free Burnside group
20F50
20F05
 
Description It is proved that all finite subgroups of the free groups of the infinitely based varieties of S.I. Adian are cyclic. The set of all non-isomorphic free groups of rank $m$ in this varieties is of continuum cardinality for every finite rank $m > 1$.
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-05-08
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/281
 
Source Armenian Journal of Mathematics; Vol. 11 No. 6 (2019): Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian; 1-6
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/281/147
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library